# SDR CALA2012040500234

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 42,783 hours, 15,255 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 0FV0050A06G01
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR KNOB WHEN TURNED (INSIDE COCKPIT) DOES NOT UNLOCK AND OPEN COCKPIT DOOR.  MUST PUSH UNLOCK BUTTON ON CONTROL STAND TO UNLOCK COCKPIT DOOR.  REPLACED FLT DECK DOOR LATCH ASSY REF CMM 52-51-02.  OP CKS OK.
